# SDR DHL200071736D

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, FUSELAGE INTERIOR SEAT TRACK NR 1 FS 1183 WITH CORROSION AND DYE PENETRANT STAINS.  REMOVED AND REPLACED SEAT TRACK FROM STA 1130 TO 1183 PER B727 SRM 51-10-2 AND 53-10-5 FIG 7.  REF: N/R 3504.
